# SDR AALA200801770

- Difficulty date: July 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 72,089 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT AFT LEFT OVERWING INOPERATIVE.  REPLACED FUSE ON BATTERY PACK FOR EMERGENCY LIGHT AT AFT LEFT HAND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
